A Riemann–Roch type theorem for twisted fibrations of moment graphs

Martina Lanini Dipartimento di Matematica, Università degli di Roma “Tor Vergata”, Rome, Italy Kirill Zainoulline Department of Mathematics and Statistics, University of Ottawa, Ontario, Canada

Algebraic Geometry mathscidoc:2203.45003

Arkiv for Matematik, 59, (2), 359-384, 2021.11
In the present paper we extend the Riemann–Roch formalism to structure algebras of moment graphs. We introduce and study the Chern character and push-forwards for twisted fibrations of moment graphs. We prove an analogue of the Riemann–Roch theorem for moment graphs. As an application, we obtain the Riemann–Roch type theorem for the equivariant K‑theory of some Kac–Moody flag varieties.
No keywords uploaded!
[ Download ] [ 2022-03-11 11:11:12 uploaded by arkivadmin ] [ 177 downloads ] [ 0 comments ]
@inproceedings{martina2021a,
  title={A Riemann–Roch type theorem for twisted fibrations of moment graphs},
  author={Martina Lanini, and Kirill Zainoulline},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220311111112729595965},
  booktitle={Arkiv for Matematik},
  volume={59},
  number={2},
  pages={359-384},
  year={2021},
}
Martina Lanini, and Kirill Zainoulline. A Riemann–Roch type theorem for twisted fibrations of moment graphs. 2021. Vol. 59. In Arkiv for Matematik. pp.359-384. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220311111112729595965.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved